You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1962/51/1
Generalized topologies for statistical metric spaces
Download
PDF
- Generalized topologies for statistical metric spaces
Article
Original scientific text
Title
Generalized topologies for statistical metric spaces
Authors
E. Thorp
1
Affiliations
University Park, N.M., U.S.A.
Fundamenta Mathematicae
1962/51/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
9-21
Main language of publication
English
Published
1962
Exact and natural sciences
mathematics